# SDR USAABB98044

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND EMERGENCY LIGHT BATTERIES WEAK AT SEATS 1, 4, 6, 9 13, 29 AND 33.  MAINTENANCE REPLACED THE BATTERIES.  (M)
